# SDR REXA201100651

- Difficulty date: September 17, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,133 hours, 21,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT "J" ANGLE CORRODED BETWEEN LBL 9 AND RBL 9.  REPAIRED FS 280.00 AFT J-ANGLE IAW BOMBARDIER REO 601R-53-11-926 AND BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0110.
